MathSciNet Relay Station
MathSciNet bibliographic data
MR2728991 (2012d:20112) 20K01 (11Y16 12Y05 68W40)
Sutherland, Andrew V. Structure computation and discrete logarithms in finite abelian $p$-groups. Math. Comp. 80 (2011), no. 273, 477–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement